MathSciNet Relay Station
MathSciNet bibliographic data
MR1392300 34K15 (92D25 93C40)
Zaghrout, A.; Ammar, A.; El-Sheikh, M. M. A. Oscillations and global attractivity in delay differential equations of population dynamics. Appl. Math. Comput. 77 (1996), no. 2-3, 195–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement